# SDR 2012FA0000495

- Difficulty date: June 18, 2012
- Submitted: July 20, 2012
- Operation: General aviation
- Aircraft: N714KH
- Make and model: Cessna A185F
- Aircraft serial: 18504400
- Engine: Cont IO520*
- Propeller: Mcauly D3A34C401
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Retainer
- Condition: Backed Out
- Location: Lt Wheel
- Part time: 5,468 hours
- Component: Wheel
- Component part number: E01630040101
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, LT WHEEL OUTER TIRE RETAINER HARDWARE BACKED OUT AND PULLED THREADS FROM INNER WHEEL HUB, OUTER TIRE RETAINER DEPARTED AND ALLOWED TIRE AND TUBE TO DEPART AS WELL.  THE ACFT WAS STOPPED AND NO OTHER DAMAGE NOTED.
